Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 82, NWS Norman, OK

June 9, 2008Canadian County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 9, 2008, 2:31 AM CDT for Canadian County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 2:31 AM CDT (07:31 UTC)
Expired
Jun 9, 2008, 3:00 AM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Canadian County, OK

The radar

The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 7:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 090731
TOROUN
OKC017-090800-
/O.NEW.KOUN.TO.W.0082.080609T0731Z-080609T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
231 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 300 AM CDT

* AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
  CONCHO...MOVING EAST AT 32 MPH.

* LOCATIONS IN THE WARNING INCLUDE CONCHO AND OKARCHE.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3573 9819 3573 9796 3560 9793 3561 9831
      3566 9831
TIME...MOT...LOC 0731Z 257DEG 28KT 3565 9825

$$


MAXWELL
2 follow-up statements
000 
WWUS54 KOUN 090743
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT MON JUN 9 2008

OKC017-090800-
/O.CON.KOUN.TO.W.0082.000000T0000Z-080609T0800Z/
CANADIAN OK-
243 AM CDT MON JUN 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN
CANADIAN COUNTY...

AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
CONCHO...MOVING EAST AT 34 MPH.

* LOCATIONS IN THE WARNING INCLUDE CONCHO AND OKARCHE.

LAT...LON 3571 9796 3560 9793 3561 9820 3573 9819
      3573 9797
TIME...MOT...LOC 0743Z 257DEG 29KT 3567 9811

$$
000 
WWUS54 KOUN 090802
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT MON JUN 9 2008

OKC017-090811-
/O.EXP.KOUN.TO.W.0082.000000T0000Z-080609T0800Z/
CANADIAN OK-
301 AM CDT MON JUN 9 2008

...THE TORNADO WARNING FOR NORTHERN CANADIAN COUNTY EXPIRES AT 300 AM
CDT...

THE ROTATION IN THE STORM HAS WEAKENED SO THE TORNADO WARNING WILL 
EXPIRE. HOWEVER... WIND GUSTS TO 60 MPH WILL STILL BE POSSIBLE WITH 
THIS STORM.

LAT...LON 3571 9796 3560 9793 3561 9820 3573 9819
      3573 9797
TIME...MOT...LOC 0743Z 268DEG 29KT 3564 9810

$$


MAXWELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 9, 1:31 AM CDT, 1 hour earlier.

Area forecast discussion, Jun 9, 1:31 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT MON JUN 9 2008

.UPDATE...
FLASH FLOOD WATCH HAS BEEN EXPANDED S AND SE TO COVER AREAS ALONG
AND N OF NEARLY-STATIONARY SFC BOUNDARY ACROSS CENTRAL OK JUST S
OF I-40. WATCH ALSO IS EXTENDED THROUGH 18Z/1PM FOR MUCH OF
CENTRAL/NCENTRAL AND PARTS OF WCENTRAL OK. ONGOING CONVECTION W/N
OK EXPECTED TO CONTINUE ROLLING E ALONG/N OF BOUNDARY WITH
TRAINING LEADING TO LOCALLY EXCESSIVE RAINFALL. OUTFLOW NOW
BULGING E/SE THROUGH W OK... SETTING UP AN INTERSECTION WITH THE
W-E BOUNDARY NE OF HBR AND W OF THE OKC AREA. THIS MAY BECOME THE
PRIME FOCUS FOR MOST INTENSE CONVECTION NEXT FEW HRS. 24

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  87  70  89 /  10   0   0   0
HOBART OK         63  92  72  94 /  10   0   0  10
WICHITA FALLS TX  69  92  73  96 /  20  10   0   0
GAGE OK           55  92  73  92 /   0   0  10  10
PONCA CITY OK     57  87  73  87 /   0   0  10  10
DURANT OK         69  88  72  91 /  50  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR OKZ007-008-
     012-013-016>026.

     FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ004>006-
     009>011-014-015.

TX...NONE.
&&

26/24
Hazardous weather outlook, Jun 8, 11:45 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON.  MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S.  DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.

THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES.  BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS.  STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE.  AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

In the hours before

Local storm report, Jun 9, 12:48 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     REYDON                  35.65N 99.92W
06/09/2008  E70 MPH          ROGER MILLS        OK   LAW ENFORCEMENT

            TIME ESTIMATED.

&&

TAYLOR
Special weather statement, Jun 9, 1:08 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
108 AM CDT MON JUN 9 2008

OKZ015>017-021-022-090630-
DEWEY OK-BLAINE OK-CUSTER OK-BECKHAM OK-WASHITA OK-
108 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...BLAINE...CUSTER...
DEWEY AND WASHITA COUNTIES.

A LARGE AREA OF STRONG THUNDERSTORMS EXTENDED FROM SEILING...TO
BETWEEN ELK CITY AND CLINTON...TO JUST NORTHWEST OF SENTINEL AT
108 AM CDT...MOVING EAST AT 40 MPH.

ALONG WITH VERY HEAVY RAINFALL AND INTENSE LIGHTNING...SMALL HAIL
AND WINDS AROUND 50 MPH ARE LIKELY.

PEOPLE IN BECKHAM...BLAINE...CUSTER...DEWEY AND WASHITA COUNTIES...
INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 9, 1:30 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT MON JUN 9 2008

OKZ015>017-022>024-035-090700-
DEWEY OK-BLAINE OK-CUSTER OK-CANADIAN OK-CADDO OK-WASHITA OK-KIOWA OK-
130 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
CUSTER...DEWEY...KIOWA AND WASHITA COUNTIES.

A LARGE AREA OF STRONG THUNDERSTORMS EXTENDED FROM CANTON LAKE...TO
JUST WEST OF WEATHERFORD...TO SENTINEL AT 130 AM CDT...MOVING EAST AT
42 MPH.

IN ADDITION TO VERY HEAVY RAIN AND INTENSE LIGHTNING...SMALL HAIL
AND WINDS AROUND 50 MPH ARE LIKELY.

PEOPLE IN BLAINE...CADDO...CANADIAN...CUSTER...DEWEY...KIOWA AND
WASHITA COUNTIES...INCLUDING THE CITY OF WEATHERFORD...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.
Local storm report, Jun 9, 1:42 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     4 WNW BESSIE            35.41N 99.05W
06/09/2008  M60 MPH          WASHITA            OK   MESONET

&&

TAYLOR
Special weather statement, Jun 9, 1:52 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
152 AM CDT MON JUN 9 2008

OKZ033>038-TXZ083-085-090715-
JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-COMANCHE OK-HARMON OK-
HARDEMAN TX-WILBARGER TX-
152 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...GREER...
HARDEMAN...HARMON...JACKSON...KIOWA...TILLMAN AND WILBARGER COUNTIES.

A STRONG OUTFLOW BOUNDARY AHEAD OF SHOWERS AND THUNDERSTORMS WILL
MOVE SOUTHEAST AT 35 MPH ACROSS SOUTHWEST OKLAHOMA AND PORTIONS OF
WESTERN NORTH TEXAS. AT 152 AM...THIS BOUNDARY EXTENDED FROM
ROOSEVELT...TO JUST NORTH OF GOODLETT. AS IT PASSES...WIND GUSTS OF
40 TO 50 MPH CAN BE EXPECTED. SHOWERS AND THUNDERSTORMS WILL MOVE 15
TO 30 MINUTES AFTER THE BOUNDARY PASSES. NO SEVERE STORMS ARE
CURRENTLY DETECTED.

PEOPLE IN COMANCHE...GREER...HARDEMAN...HARMON...JACKSON...KIOWA...
TILLMAN AND WILBARGER COUNTIES...INCLUDING THE CITIES OF ALTUS AND
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 9, 2:13 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT MON JUN 9 2008

OKZ023-033>038-TXZ083>085-090745-
CADDO OK-JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-COMANCHE OK-
HARMON OK-HARDEMAN TX-WILBARGER TX-FOARD TX-
213 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...FOARD...
GREER...HARDEMAN...HARMON...JACKSON...KIOWA...TILLMAN AND WILBARGER
COUNTIES.

A STRONG OUTFLOW BOUNDARY AHEAD OF SHOWERS AND THUNDERSTORMS WILL
MOVE ACROSS PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. AT
213 AM... THE OUTFLOW BOUNDARY EXTENDED ALONG A LINE FROM 3 MILES
WEST OF CARNEGIE TO GOODLETT...MOVING SOUTHEAST AT 28 MPH. WIND
GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THE OUTFLOW BOUNDARY.
SHOWERS AND THUNDERSTORMS WILL THEN FOLLOW 15 TO 30 MINUTES LATER.
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE LIKELY
WITH THE THUNDERSTORMS.

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningOUNGrant, Kay52 min
Jun 8, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Jun 8, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major, Woods24 min
Jun 8, 7:29 PM CDTTornado WarningOUNRoger Mills31 min
Jun 8, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major50 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningOUNRoger Mills55 min
Jun 8, 8:01 PM CDTTornado WarningOUNBeckham, Roger Mills29 min
Jun 8, 8:09 PM CDTSevere Thunderstorm WarningOUNGrant, Kay36 min
Jun 8, 8:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills43 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan36 min
Jun 8, 8:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Jun 8, 8:54 PM CDTTornado WarningOUNCuster, Roger Mills36 min
Jun 8, 8:59 PM CDTFlash Flood WarningOUNCuster, Dewey, Roger Mills3 hr
Jun 8, 9:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills44 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningOUNCuster29 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningOUNCuster35 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Jun 8, 10:27 PM CDTSevere Thunderstorm WarningOUNBlaine33 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills49 min
Jun 8, 11:02 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Jun 8, 11:07 PM CDTSevere Thunderstorm WarningOUNDewey38 min
Jun 8, 11:21 PM CDTSevere Thunderstorm WarningOUNKingfisher39 min
Jun 8, 11:44 PM CDTSevere Thunderstorm WarningOUNDewey31 min
Jun 8, 11:48 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne40 min
Jun 8, 11:53 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
Jun 9, 12:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills42 min
Jun 9, 12:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Jun 9, 1:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon42 min
Jun 9, 1:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major43 min
Jun 9, 1:26 AM CDTFlash Flood WarningOUNGarfield, Major6 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita56 min
Jun 9, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Major43 min
Jun 9, 2:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma49 min
Jun 9, 2:51 AM CDTFlash Flood WarningOUNGarfield, Noble6 hr
Jun 9, 3:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma49 min
Jun 9, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Jun 9, 4:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie48 min
Jun 9, 5:50 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole115 min
Jun 9, 7:27 AM CDTRiver Flood WarningOUNBlaine, Canadian25 hr
Jun 9, 7:33 AM CDTRiver Flood WarningOUNCuster, Roger Mills13 hr
Jun 9, 8:01 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
Jun 9, 8:26 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 9, 8:38 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer44 hr
Jun 9, 8:52 AM CDTAreal Flood WarningOUNGarfield, Major, Noble6 hr
Jun 9, 9:08 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jun 9, 9:20 AM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Jun 9, 9:57 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 9, 10:58 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major14 hr
Jun 9, 11:27 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray3 hr
Jun 9, 11:47 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole6 hr
Jun 9, 12:36 PM CDTAreal Flood WarningOUNAtoka, Carter, Garvin, Johnston, Murray6 hr
Jun 9, 12:50 PM CDTRiver Flood WarningOUNOklahoma8 hr
Jun 9, 2:04 PM CDTRiver Flood WarningOUNHughes, Seminole7 hr
Jun 9, 2:06 PM CDTRiver Flood WarningOUNCuster, Washita14 hr
Jun 9, 5:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole4 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.